MathSciNet Relay Station
MathSciNet bibliographic data
MR2191892 53C40
Cheng, Qing-Ming; Shu, Shichang; Suh, Young Jin Compact hypersurfaces in a unit sphere. Proc. Roy. Soc. Edinburgh Sect. A 135 (2005), no. 6, 1129–1137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement